MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Nausea (1970); Vomiting (2144); Dizziness (2194); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging eye irritation, nose irritation, skin irritation, respiratory tract irritation, dizziness, headache hypersensitivity, nausea, vomiting, inflammatory response and lung disease.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.During the evaluation, secondary findings was not observed.There was no error code found.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit scrapped.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23401681
Report Number2518422-2025-050051
Device Sequence Number9946087
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown